# SDR 97ZZZX1027

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N2FOR
- Make and model: Lear 55LEAR
- Aircraft serial: 022
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 45122704
- Condition: Corroded
- Location: Thrust Rev Lt
- Part time: 4,437 hours
- Component: 660828110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600-HOUR INSPECTION, FOUND INTERGRANULAR CORROSION OF BEAM AROUND NAS1154C5 ATTACH SCREW.  BOTH OUTBOARD BEAMS OF THRUST REVERSERS HAD THIS CORROSION.  BEAM IS EXTRUDED ALUMINUM.  LEARJET RECOMMENDS BEAM REPLACEMENT.  PART TOTAL CYCLES, 2,933.
